X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (3485) 3485
Publication (350) 350
Conference Proceeding (101) 101
Book Chapter (40) 40
Dissertation (20) 20
Book / eBook (3) 3
Government Document (3) 3
Paper (2) 2
Report (2) 2
Book Review (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
monotonicity (1405) 1405
mathematics (1237) 1237
mathematics, applied (1142) 1142
mathematical monotonicity (1043) 1043
analysis (497) 497
studies (414) 414
economics (390) 390
mathematical functions (366) 366
statistics & probability (364) 364
operations research & management science (349) 349
algorithms (343) 343
mathematical analysis (268) 268
optimization (268) 268
economic theory (260) 260
mathematical models (246) 246
mathematical theorems (243) 243
social sciences, mathematical methods (241) 241
approximation (219) 219
convergence (218) 218
models (185) 185
economics / management science (184) 184
mathematics, general (174) 174
mathematics, interdisciplinary applications (170) 170
inequalities (168) 168
game theory (162) 162
stability (154) 154
convexity (144) 144
uniqueness (144) 144
applications of mathematics (142) 142
research (142) 142
economic models (140) 140
existence (135) 135
integers (134) 134
computer science (129) 129
operators (127) 127
operations research/decision theory (122) 122
mathematical inequalities (116) 116
equations (112) 112
physics, mathematical (112) 112
polynomials (111) 111
computer science, interdisciplinary applications (109) 109
random variables (109) 109
variational inequalities (108) 108
regularity (102) 102
applied mathematics (98) 98
equilibrium (98) 98
sufficient conditions (96) 96
banach space (94) 94
economics general (94) 94
mathematical vectors (92) 92
methods (92) 92
systems (92) 92
differential equations (90) 90
statistics (90) 90
games (86) 86
social choice (86) 86
nonlinearity (84) 84
perceptron convergence procedure (83) 83
usage (81) 81
monotonic functions (79) 79
mechanics (78) 78
model (77) 77
partial differential equations (76) 76
complete monotonicity (72) 72
game theory, economics, social and behav. sciences (72) 72
algebra (70) 70
eigenvalues (70) 70
matrices (70) 70
theorems (70) 70
algorithm (69) 69
nash equilibrium (69) 69
numerical analysis (69) 69
operations research (69) 69
generalized monotonicity (68) 68
monotonicity formula (67) 67
axioms (66) 66
coefficients (66) 66
theory of computation (66) 66
boundary conditions (65) 65
hilbert spaces (65) 65
mathematics - analysis of pdes (65) 65
interpolation (63) 63
boundary value problems (61) 61
computer science, artificial intelligence (61) 61
mathematics - probability (60) 60
utility functions (60) 60
estimators (59) 59
geometry (59) 59
symmetry (59) 59
theoretical, mathematical and computational physics (59) 59
computational mathematics and numerical analysis (58) 58
computer science, theory & methods (58) 58
inference (57) 57
maps (56) 56
artificial intelligence (55) 55
computation (55) 55
management (55) 55
markov processes (55) 55
calculus of variations and optimal control; optimization (54) 54
logic (54) 54
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (3611) 3611
Japanese (9) 9
French (5) 5
Korean (3) 3
Portuguese (2) 2
Swedish (2) 2
Chinese (1) 1
German (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Functional Analysis, ISSN 0022-1236, 06/2019, Volume 276, Issue 11, pp. 3304 - 3324
The Monge-Kantorovich problem for the W∞ distance presents several peculiarities. Among them the lack of convexity and then of a direct duality. We study in... 
Monge-Kantorovich problem | Cyclical monotonicity | Optimal transport problem
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 09/2019, Volume 277, Issue 6, pp. 1581 - 1602
We establish the optimal regularity for solutions to the multiple membranes problem, and perform a blow-up analysis at points on the free boundary with the... 
Monotonicity formula | Free boundary problems | Elliptic equations | MATHEMATICS
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 06/2019, Volume 77, Issue 11, pp. 2989 - 3000
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2011, Volume 74, Issue 12, pp. 4083 - 4087
Based on the very recent work by Censor and Segal (2009)  [1], and inspired by Xu (2006) [9], Zhao and Yang (2005)  [10], and Bauschke and Combettes (2001) ... 
Fejér monotonicity | Feasibility problem | Quasi-nonexpansive operator | Fejr monotonicity | MATHEMATICS | PROJECTION | MATHEMATICS, APPLIED | SET | Fejer monotonicity | Analysis | Algorithms | Nonlinearity | Operators | Fixed points (mathematics) | Feasibility | Hilbert space | Mathematics | Optimization and Control
Journal Article
SIAM Journal on Mathematical Analysis, ISSN 0036-1410, 2015, Volume 47, Issue 6, pp. 4559 - 4605
Journal Article
Inverse Problems, ISSN 0266-5611, 01/2019, Volume 35, Issue 3, p. 34001
This work tackles an inverse boundary value problem for a p-Laplace type partial differential equation parametrized by a smoothening parameter tau >= 0. The... 
p-Laplacian | Bayesian inversion | inverse boundary value problem | linearization | MATHEMATICS, APPLIED | APPROXIMATION | RECONSTRUCTION | MONOTONICITY | PHYSICS, MATHEMATICAL | HARMONIC FUNCTIONS | REGULARITY | IMPEDANCE TOMOGRAPHY | EQUATION
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 2018, Volume 146, Issue 11, pp. 4735 - 4740
This paper establishes that a generalization of c-cyclical monotonicity from the Monge-Kantorovich problem with two marginals gives rise to a sufficient... 
Mass transport | Cyclical monotonicity | PLANS | MATHEMATICS | MATHEMATICS, APPLIED | mass transport | CONSTRAINTS | OPTIMAL TRANSPORT
Journal Article
Journal of Statistical Planning and Inference, ISSN 0378-3758, 03/2020, Volume 205, pp. 203 - 218
We study the problem of detecting as quickly as possible the disorder time at which a purely jump Lévy process changes its probabilistic features. Assuming... 
Disorder problem | Optimal stopping | Lévy processes | Complete monotonicity | Hyperexponential processes | SEQUENTIAL DETECTION | Levy processes | CONVERGENCE | STATISTICS & PROBABILITY | QUICKEST DETECTION PROBLEMS | EXPONENTIAL PENALTY
Journal Article
INVERSE PROBLEMS, ISSN 0266-5611, 02/2019, Volume 35, Issue 2, p. 24005
For the linearized reconstruction problem in electrical impedance tomography with the complete electrode model, Lechleiter and Rieder (2008 Inverse Problems 24... 
MATHEMATICS, APPLIED | BOUNDARY-VALUE PROBLEM | Lipschitz stability | complete electrode model (CEM) | GLOBAL UNIQUENESS | monotonicity | electrical impedance tomography (EIT) | MODEL | CALDERON PROBLEM | PHYSICS, MATHEMATICAL | localized potentials | COEFFICIENT | uniqueness | INVERSE CONDUCTIVITY PROBLEM | SHAPE-RECONSTRUCTION
Journal Article
EUROPEAN JOURNAL OF APPLIED MATHEMATICS, ISSN 0956-7925, 12/2019, Volume 30, Issue 6, pp. 1210 - 1219
It is proved that c-cyclical monotonicity is a sufficient condition for optimality in the multi-marginal optimal transport problem with Coulomb repulsive cost.... 
MATHEMATICS, APPLIED | MONGE SOLUTIONS | c-cyclical monotonicity | Multi-marginal optimal transportation | Monge-Kantorovich problem | optimality condition | Transport | Optimization
Journal Article
Journal of Fourier Analysis and Applications, ISSN 1069-5869, 12/2019, Volume 25, Issue 6, pp. 3310 - 3341
Journal Article
Comptes Rendus Mathematique, ISSN 1631-073X, 02/2018, Volume 356, Issue 2, pp. 207 - 213
In Optimal Transport theory, three quantities play a central role: the minimal cost of transport, originally introduced by Monge, its relaxed version... 
MATHEMATICS | MONOTONICITY | CONNECTIONS | OPTIMAL TRANSPORTATION
Journal Article
SIAM Journal on Mathematical Analysis, ISSN 0036-1410, 2015, Volume 47, Issue 3, pp. 1879 - 1905
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 02/2017, Volume 330, pp. 245 - 267
Journal Article
Inverse Problems, ISSN 0266-5611, 12/2015, Volume 32, Issue 1, pp. 15011 - 15031
We consider a fractional diffusion equation (FDE) (C)D(t)(alpha)u = a(t)u(xx) with an undetermined time-dependent diffusion coefficient a(t). Firstly, for the... 
reconstruct diffusion coefficient | monotonicity | fractional diffusion | fractional inverse problem | iteration algorithm | uniqueness | MATHEMATICS, APPLIED | DISPERSION | CALCULUS | PHYSICS, MATHEMATICAL | VISCOELASTICITY | ORDER | INVERSE PROBLEMS | Time dependence | Inverse problems | Mathematical analysis | Uniqueness | Diffusion | Diffusion coefficient | Coefficients | Regularity
Journal Article
Journal of Dynamics and Differential Equations, ISSN 1040-7294, 9/2016, Volume 28, Issue 3, pp. 1007 - 1030
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.